# SDR AALA202104149008

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 24,324 hours, 10,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS A PANEL IS MISSING AT WINDOW EXIT 16F. RESET LOWER CLOSEOUT PANEL FOR OVERWING EXIT HATCH AND PROPERLY CLOSED DOOR PER AMM 52-22-00.
